Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 17, Pages 2735-2747
http://dx.doi.org/10.1155/IJMMS.2005.2735

On Lax pairs and matrix extended simple Toda systems

Department of Mathematical Sciences, University of Alberta, AB, Edmonton T6G 2G1, Canada

Received 17 November 2004; Revised 17 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Legaré, “On Lax pairs and matrix extended simple Toda systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 17, pp. 2735-2747, 2005. doi:10.1155/IJMMS.2005.2735